# SDR FDEA202401040036

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300*
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327534920000
- Condition: Cracked
- Location: Frm 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CRACK FOUND ON CROSSBEAM AT FR64 BETWEEN -Y1456   AND -Y1959 JUST BELOW THE EXISTING REPAIR COMPLIED WITH EA 6-5310-T0377782 P1 REPAIRED THE MAIN DECK CARGO CRACKED   CROSSBEAM AT FR64 BETWEEN -Y1456 AND -Y1959.  THIS IS CAT B REPAIR AND THE RDAF   81335621/006/2024#A REPRESENTS A STAGE 1 APPROVAL FOR STATIC STRENGTH ANALYSIS. THE   6 MONTHS SOLUTION LIFE LIMITATION IS PENDING COMPLETION OF THE FATIGUE ANALYSIS. THIS   REQUIREMENT WILL BE TRACKED BY ENMDS TO OBTAIN STAGE 2 AND/OR STAGE 3 APPROVAL   WITHIN 6-MONTHS. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53-10/6934 FOR WORK   DETAILS.
